# SDR CA070514035

- Difficulty date: March 26, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Emb EMB110*
- Engine: Pwa PT6A34
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3011849
- Condition: Fractured
- Location: Fcu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) A FUEL LEAK WAS DISCOVERED DURING GROUND HANDLING OPERATIONS. SUBSEQUENT INSPECTION REVEALED A FRACTURED FUEL TUBE. (TC NR 20070514035)
